# SDR ASOA201000367

- Difficulty date: March 7, 2010
- Submitted: March 11, 2010
- Operation: Air carrier
- Aircraft: N873AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7549
- Aircraft time: 19,879 hours, 16,732 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Circuit Card
- Condition: Failed
- Location: Nr 2 Fcc
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE ON CLIMB OUT RECIEVED "STAB TRIM"  "MACH TRIM" MSSG COMPLIED W/QRH WOULD NOT RE-ENGAGE.   (EMERGENCY DECLARED)  R & R NR 1 AND NR 2 FCC CARDS IAW AMM 22-12-14 PERFORMED OPS TEST IAW AMM 22-12-14-400-801.  NO DEFECTS NOTED PARTS TRANSACTIONS ON AFDL 525162-3 AND 525163-1.
